Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Two remarks on A. Gleason's factorization theorem


Author: Giovanni Vidossich
Journal: Bull. Amer. Math. Soc. 76 (1970), 370-371
MSC (1970): Primary 5425, 5460; Secondary 5440
DOI: https://doi.org/10.1090/S0002-9904-1970-12482-X
MathSciNet review: 0256365
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. N. Bourbaki, Topologie générale. Livre III: Chapitre 9: Utilisation des nombres réels en topologie générale, Actualités Sci. Indust., no. 1045, Hermann, Paris, 1958. MR 30 #3439. MR 173226
  • 2. J. R. Isbell, Uniform spaces, Math. Surveys, no. 12, Amer. Math. Soc. Providence, R.I., 1964. MR 30 #561. MR 170323
  • 3. E. Michael, א0-spaces, J. Math. Mech. 15 (1966), 983-1002. MR 34 #6723. MR 206907

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 5425, 5460, 5440

Retrieve articles in all journals with MSC (1970): 5425, 5460, 5440


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12482-X

American Mathematical Society